# SDR ASAA2023090945030

- Difficulty date: September 9, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 4,928 hours, 1,388 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON APU START FOLLOWED QRH, ATTEMPTED SECOND START FAULT LIGHT REAPPEARED, APU DID NOT START. GROUNDED - YES. ON DEFERRAL.
